# SDR FDEA201508042465

- Difficulty date: August 4, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 689 hours, 25,586 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bolt
- Part number: NAS1352C0620
- Condition: Sheared
- Location: Sliding Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OPENING OF CAPTAINS SLIDING WINDOW, CRANK SHEARED PIN .  R & R SHEARED BOLT ON CRANK HANDLE.  SLIDING WINDOW OPERATIONS CHECKED GOOD IAW MM 56-11-04-4.  R & R SLIDING WINDOW CRANK HANDLE  SCREW.  SLIDING WINDOW OPERATIONS CHECKED GOOD IAW MM 56-11-04-4.
